# SDR SWAA2022031885780

- Difficulty date: August 30, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Out Of Tolerance
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SI# 112107 1016 BULKHEAD STEP 36D; BOLT HOLE 9R AT STR-3R IS OUT OF TOLERANCE. HOLE MEASURES .393; TOLAERANCE IS .3745-.3755 INCHES / REAMED HOLE TO 406 TO 1016 BULKHEAD HOLE 9L STR 3R I.A.W. SI #12107-53 STEP 40A. N.D.T FOR CRACKS NO DEFECTS NOTED I.A.W PT 6 51-00-00 PAR 23 USED AAR TOOL #36303 DUE 4-17-20 CONTINUED WITH SI 12107-53
